# SDR HALA0600864

- Difficulty date: August 11, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF DAMAGE TO EXTERNAL SKIN FROM BS 1219 TO 1270 STR 26 TO 33.  THIS TO INCLUDE DAMAGE ORIGINALLY DOCUMENTED O CARDS 00976, 01450, 01449 AND 00980.  REPAIRED EXTERNAL SKIN FROM BS 1219 TO 1270 STR 26 TO 33 PER HAL M105 NR 596021.  WHICH INCLUDED DAMAGE ORIGINALLY DOCUMENTED ON CARDS 00976, 01450, 01449, AND 00980.
